# SDR CKSA96090

- Difficulty date: August 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6161C
- Make and model: Doug DC-8F-55
- Aircraft serial: 45856
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 1415997
- Condition: Corroded
- Location: Bs 560
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-2 CHECK, INSPECTION FOUND FS 560 L36 BULGE IN SKIN.  REMOVED CORROSION, TREATED AREA AND REPLACED LONGERON END FITTING.  DRAWING NR 5774353, TASK NR 80840, CORROSION CARD NR 5570-0551.
